# SDR FDEA201508042466

- Difficulty date: August 4, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 465 hours, 25,436 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Thermocouple
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 45,602 hours, 19,058 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE 1 OIL TEMP ADVISORY.  OIL TEMP EXCEEDED T 177 DEG C.  COMPLIED WITH QRH & SECURED ENG.  OIL TEMP INDICATION FLUCTUATED APPROX 20 DEG C.  ENG 2 INDICATION WAS STEADY.  NR 1 NACELLE TEMP WAS 40 DEG C HIGHER THAN NR 2 NACELLE TEMP.  R & R AIR & OIL HEAT EXCHANGER & VALVE ASSEMBLY IAW MM 79-21-12-04.  LEAK CHECKED OK.  R & R OIL TEMP THERMOCOUPLE W3P18 IAW MM 79-32-13-04.  LEAK CHECKED OK.  RAN NR 1 ENGINE IAW JRH CH6.
